# SDR NACA2022021100002

- Difficulty date: February 11, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,607 hours, 17,668 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT WOULD NOT START. PERFORMED FIM 911 FT 958 AND FIM 49-11 FT 993 NO DEFECTS NOTED AT THIS TIME. AC GROUND VERIFICATION OK. AC REMAINS ETOPS 180
